# SDR SWAA2024052982244

- Difficulty date: May 4, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED STA767 AFT CARGO COMPARTMENT 2024-286835<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[03] PERFORMED REPAIR ON TRACK RBBL 13.84 BETWEEN BS 727D + 13? TO BS 767 + 10? AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK COMPLETED; RII   SEE INDIVIDUAL SIGNOFFS BELOW
